Shop Shop at
Delivery Delivery to
Pharmacist Only

Demazin Original Cold & Flu Relief Day & Night 24s

BC#: 2709899
Regular price $19.99
6 x $3.33
4 x $4.99

Unavailable for purchase online

This product is available in store only. Please visit your local Bargain Chemist store and speak to the pharmacist about the purchase of this medicine.

Description

PHARMACIST ONLY MEDICINE.

Demazin Original cold + flu Relief, DAY + NIGHT tablets 24 are for the temporary relief from runny nose, blocked nose & sinus, sinus pain, fever & headaches, body aches & pain.

The DAY and NIGHT tablets contain paracetamol and pseudoephedrine. Additionally the NIGHT tablet also contains an antihistamine. NIGHT tablet aids rest by providing relief from colds & flu symptoms including watery eyes and sneezing.

INGredients

Each day tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. Each night tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. and Chlorphenamine maleate 2mg

Each day tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. Each night tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. and Chlorphenamine maleate 2mg

Each day tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. Each night tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Chlorphenamine maleate 2mg

Instructions

Store below 30°C

Safety

Do not use this medicine:

- In children under 12 years of age

- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 years unless advised by a doctor

- With other products containing paracetamol, unless advised to do so by a doctor or pharmacist

See your doctor or pharmacist before use if:

- You have high blood pressure

- You have heart problems

- You are taking antidepressant medication

- You are pregnant, think you are pregnant, or breastfeeding

While using DEMAZIN:

- If symptoms persist, see your doctor or pharmacist

- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Centre: 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage

- This medicine may cause sleeplessness if taken several hours before going to bed

- NIGHT tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol